# SDR SIMA20011315

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: 7253710871
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND AIRSTAIR TRACK HAS AREAS OF CORROSION.  REMOVED AND REPLACED AIRSTAIR TRACK IAW SAAB SRM 51-40-21 AND 51-24-50.  (M)
